# SDR UPS02437563

- Difficulty date: January 24, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R2 DOOR CUTOUT FWD LOWER REVEAL FOUND CRACKED.  LOWER REVEAL REPAIRED AS PER SRM 53-10-04 FIG 84.
